# SDR NWAA072926624

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 102,201 hours, 18,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, "A" ZONE EMERGENCY PATH LIGHTS DO NOT ILLUMINATE AT TEST.  MAINTENANCE REMOVED AND REPLACED POWER PACK.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
